# SDR SWAA2023072778135

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS SEVERAL FASTENERS HOLE ELONGATED.<[01] REPAIRED DAMAGE FASTENERS HOLES AS MARKED WITH A PERMANENT REPAIR AS PER B737SRM 51-70-04-2R-9 .MATERIALS USED PO#2008859 AND PO#1738579;[02] PERFORMED TAP TEST INSPECTION ON REPAIRED AREAS ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5.;[03] REPAIRED DAMAGE FASTENERS HOLES AS MARKED WITH A PERMANENT REPAIR AS PER B737SRM 51-70-04-2R-9 .MATERIALS USED PO#2008859 AND PO#1738579.PERFORMED TAP TEST INSPECTION ON REPAIRED AREAS ;FOUND NO DELAMINATION;[04] C/W
